<< JRScience Home Volume 17 No.1 January 2006 << Back to Volume Home
DISTRIBUTION OF THE RATIO OF GENERALIZED ORDER STATISTICS FROM PARETO DISTRIBUTION
M. Aleem1 and G. R. Pasha2
1Department of Statistics, Islamia University, Bahawalpur, Pakistan. 2Department of Statistics, Bahauddin Zakariya University, Multan.
Abstract: This paper deals with the probability density function of the ratio of generalized order statistics. We use the Mellin transform techniques to find the distribution of the ratio Z= Xi/Xj where Xi, Xj (i<j) are the ith and jth generalized order statistics from the Pareto distribution.
Keywords: Generalized order, Mellin transform, Pareto distribution, probability density function.